I have lichen planus pigmentat
  I have lichen planus pigmentat

Total Views: 1401

I have lichen planus pigmentation on face, neck and chest - homeopathy treatment please

PAST HISTORY : Last year My body is itching, I went to dermatologist. He has taken biopsy test. In the test I was attacked lichen planus pigmetosis.I have used ayurvedic medicines. Now there is no itching, but on my face, neck, and chest I have black spots

1 Answers

try local doctor,c if berberis is advised

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

i have white patches on ma body on different parts. i got the first 1 on my left nipple,then on right nipple too before 5 years,then under the right underarm, at that time it spreaded rapidly,but now the growth is less then that time but now i got 1 patch near my vagina too.i had done many treatments but never continued any of them more than 6 months. now i am having an ayurvedic treatment from last 2 days,i am a very young girl with a depressed mind. i used to be very much depressed because of this,sometimes i cry alot alone,please help me regarding its cure.

  Doctor's Answer

U had lucoderma problem. It is psychosomatic problem. There r very good ayurvedic treatment for u r problem . jyada janakari ke liye duradhvani : nine five three five four two zero seven seven zero dial ya what's app kare. .le ...
Read Full Answer


Hello, I have had a nail fungus for a good ten years or so. When I first noticed it, I went to my doctor and he game me lamasil which I stopped taking after a few days since it had negative affects on me. Thereafter, I stopped taking care of it and just let it go for a good 7 or 8 years. I eventually grew up and started getting very self conscious of how it looked and wanted to wear sandals and flip flops and not have people think nasty things about me. A few years ago I went to my doctor again and he gave me a topical oil which I used for over a year and did not see any results. About two years ago, I noticed that a vertical brown line was starting to grow from the bottom up. I went to a dermatologist who took a sample of my nail but did not take a sample of the nail bed or from the cuticle. Biopsy came back as of course it being a fungus. He in turn gave me pills to take which I also had to stop taking since it was having a bad affect on my liver. After that, my dermatologist said that he would give me laser treatments which I did two of. They did not clear it but it looks a little bit better then what it was before. Still thick, yellow, crumbling below the nail, nail bed where new nail is growing is darker then the others and the brown line is still there. It is a thick brown line. How did I get this brown line? Did I get it because of the prolonged damage of the nail bed due to the years of having the nail fungus?

  Doctor's Answer

You're most welcome. Nail Melanoma does not affect multiple nails together while Longitudunal Melanonychia (LM) often does. The fact that an additional nail is showing changes is nearly conclusive that this is LM, which as I said is harmless. However it would be best to see your doctor to get this confirmed since I cannot see the affected area. I would recommend getting the entire nail removed if its the only one affected by fungus, but this will be solely to treat the fungus not because I thin ...
Read Full Answer


i am a 30 year old male before 01 month my skin was spotless, glowing and acne free but now there are pimples on my forehead, and pigmentation my deramtologist has suggested me to be on Isotroin-10 mg daily one tablet, nilac A GEL for pimples,Brevoxyly creamy face wash and Melacare HC during night time, Kojimed cream during day time & Shadowz 50 sunscreen will it help me and one i have a doubt whther Melacare HC can be used with Brevoxyl creamy wash as it contains Benzoyl peroxide, will be highly obliged if you reply as it has lost my confidence

  Doctor's Answer

Hi, As far as I know the two can be used together (melacare hc and brevoxyly cream face wash). It is just that you should not have any kind of allergy to brevoxyly cream face wash. First use only brevoxyly cream and if you have breathing difficulty,swelling of lips,face and throat,skin redness,burning,or dryness,then don't use it further but otherwise there should not be any worry. However it depends from person to person so it cannot be confirmed. Melacare cream should not be used for too lon ...
Read Full Answer


I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you

  Doctor's Answer

Hi again, Yes this is fine. The skin does dry and flake as it recovers from any inflammatory event like an anceiform eruption. You can use a bland moisturizer like Cetaphil cream for the dryness if you like and use a soap free face wash like Cetaphil-OS face wash. All the best and regards! ...
Read Full Answer


Hi, I want go for mri scan for entire body.how much is the cost.I used get pain in the right side stomach suddenly,i went for colonoscopy but results came noraml.I generally i will goto washroom as soon as i took the food, it will happen at least once in a day like after breakfast or lucnh etc. once i fallen from bike after six months it happened i used get pain in right shoulder it will come and go.I used to throat infection frequently. from two years on wards i am suffering these kind of issues,i used go doctor they will antibiotics they will right some blood test it will come normal, i want to know where exactly my problem please suggest.

  Doctor's Answer

Hi, You have written about multiple problems.Let us talk one by one. Regarding MRI whole body scan -it may cost approximately 10,000-15000/-rupees. Your upset stomach appears to be either a chronic bacterial or parasitic infection,which should respond well with adequate hygenic measures and short course of medication.Stress often known or hidden contributes in causing or worsening such symptoms. Aches and pains could be reflexion of an inadequately treated injury or associated anemia,vitami ...
Read Full Answer


Doctors Related to

Dr. Ritu Sethi

  • Gynecologist
  •  Gurgaon, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Jowin J William

  • Homeopathist
  •  Navi Mumbai, India

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India

Dr. Thajudheen CP

  • Dermatologist
  •  Coimbatore, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !